# SDR SWAA2023041214162

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 887-947 WL 167-178.<[01] EVALUATED BLENDS. DEEPEST BLEND IS AT BS887+4 0.7 X 0.5 D-.010. ORIGINAL THICKNESS IS 0.040. BLEND IS (OUT OF LIMITS) PER SRM 53-00-53-1A-2  CALL TOOL INFO ID:ATS2588 S/N 00991 EXP 02/29/2024;[02] VERIFIED CORRECTIVE ACTION 1;[03] CORRECTION TO LINE 1. REMOVED CORROSION. EVALUATED BLENDS. DEEPEST BLEND IS AT BS887+4 0.7 X 0.5 D-.010. ORIGINAL THICKNESS IS 0.040. BLEND IS (OUT OF LIMITS) PER SRM 53-00-53-1A-2 CALL TOOL INFO ID:ATS2588 S/N 00991 EXP 02/29/2024;[04] LOCATED AND DRILLED NEW SIDEWALL SUPPORT USING BAC1496-377#7075T67 CLAD LOT # 1508577-1 AT BS887 - 947 LBL 21 IAW SRM CH 51-40-05 AND DRAWING #146A7501. APPLIED CHEMICAL CONVERSION COATING IAW SRM CH51-20-01. OK TO PRIME.;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4;[06] PRIMED SIDEWALL SUPPORT IAW SOPM CH 20-40-02. INSTALLED NUTPLATES IAW SRM CH 51-40-02 AND DRAWING #146A7501.;[07] VERIFIED CORRECTION ACTION ITEM 6.
